Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 44, NWS Springfield, MO

November 21, 2011Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Nov 21, 2011, 8:54 AM CST for Pulaski County, Missouri. It took effect at Nov 22, 2011, 8:24 AM CST. It was in force for 71 min.

The area

The outline as issued.

The facts

Issued
Nov 21, 2011, 8:54 AM CST (14:54 UTC)
In effect from
Nov 22, 2011, 8:24 AM CST
Expired
Nov 22, 2011, 9:35 AM CST
In force
71 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS43 KSGF 211454
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 AM CST MON NOV 21 2011


...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
.HEAVY RAINFALL IS EXPECTED TO DEVELOP TONIGHT AND EARLY TUESDAY
ON TOP OF ALREADY SATURATED SOILS. THIS WILL LEAD TO INCREASED RUNOFF
OF WATER IN THE BIG PINEY RIVER BASIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-220254-
/O.NEW.KSGF.FL.W.0044.111122T1424Z-111124T2000Z/
/TBNM7.1.ER.111122T1424Z.111123T0600Z.111123T2000Z.UU/
854 AM CST MON NOV 21 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* FROM TUESDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 14.5 FEET BY EARLY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA.

&&

LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
5 follow-up statements
224 
WGUS83 KSGF 211740
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CST MON NOV 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL IS EXPECTED TO FALL OVER THE HEADWATERS OF THE BIG
PINEY RIVER BASING TONIGHT AND WILL LIKELY CAUSE RIVER LEVELS TO 
RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-220840-
/O.CON.KSGF.FL.W.0044.111122T1424Z-111124T2000Z/
/TBNM7.1.ER.111122T1424Z.111123T0600Z.111123T2000Z.UU/
1140 AM CST MON NOV 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 14.5 FEET BY EARLY WEDNESDAY MORNING.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.

&&

LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211


$$
997 
WGUS83 KSGF 211954
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 PM CST MON NOV 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL TONIGHT AND EARLY TUESDAY WITHIN THE HEADWATERS OF
THE BIG PINEY RIVER WILL CAUSE RIVER LEVELS TO RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-221054-
/O.EXT.KSGF.FL.W.0044.111123T0600Z-111125T0600Z/
/TBNM7.1.ER.111123T0600Z.111123T1800Z.111124T0600Z.UU/
154 PM CST MON NOV 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY WEDNESDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.

&&

LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211


$$
846 
WGUS83 KSGF 220222
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CST MON NOV 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL EXPECTED MONDAY NIGHT WILL CAUSE RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-221722-
/O.CON.KSGF.FL.W.0044.111123T0600Z-111125T0600Z/
/TBNM7.1.ER.111123T0600Z.111123T1800Z.111124T0600Z.UU/
822 PM CST MON NOV 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY WEDNESDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.

&&

LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211


$$
136 
WGUS83 KSGF 221438
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 AM CST TUE NOV 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL THAT OCCURRED LAST NIGHT AND EARLY TODAY WILL
CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-230538-
/O.CON.KSGF.FL.W.0044.111123T0600Z-111125T0600Z/
/TBNM7.1.ER.111123T0600Z.111123T1800Z.111124T0600Z.UU/
838 AM CST TUE NOV 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM TUESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 13.5 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.

&&

LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211


$$
231 
WGUS83 KSGF 221535
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 AM CST TUE NOV 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
.HEAVY RAINFALL WHICH OCCURRED OVER THE BIG PINEY BASIN LAST 
NIGHT AND EARLY TODAY WILL CAUSE RIVER LEVELS TO 
RISE. HOWEVER...RIVER LEVELS ARE NO LONGER EXPECTED TO RISE TO FLOOD
STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-221605-
/O.CAN.KSGF.FL.W.0044.000000T0000Z-111125T0600Z/
/TBNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
935 AM CST TUE NOV 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM TUESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.4 FEET 
  AFTER MIDNIGHT.

&&

LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Nov 21, 6:13 AM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Nov 21, 6:13 AM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 AM CST MON NOV 21 2011

...UPDATE TO AVIATION...

.DISCUSSION...

MAIN FORECAST CONCERNS CONTINUE TO CENTER AROUND HEAVY RAIN AND
ASSOCIATED FLOODING POTENTIAL TONIGHT INTO TUESDAY MORNING.  BEFORE
GETTING TO THAT...HOWEVER...FIRST SET OF FORECAST ISSUES SURROUND
SHOWERS...THUNDERSTORMS...DRIZZLE...AND DENSE FOG THIS MORNING.

SURFACE FRONT HAS BEEN HANGING OUT ACROSS NORTHERN ARKANSAS THROUGH
MUCH OF THE DAY SUNDAY...AND WOULD EXPECT THIS FRONT TO GENERALLY
REMAIN STATIONARY THOUGH THE FIRST PART OF THE DAY TODAY.  NORTH OF
THE FRONT ACROSS SOUTHERN/SOUTHWESTERN MISSOURI...ELEVATED
THUNDERSTORM ACTIVITY HAS BEEN ONGOING THROUGH MUCH OF THE EVENING
AND OVERNIGHT HOURS...AS A 30 KT LLJ AND A SERIES OF WEAK SHORTWAVES
PROVIDE ENOUGH ASCENT FOR CONVECTIVE DEVELOPMENT.  WOULD EXPECT THIS
TREND TO CONTINUE THROUGH DAYBREAK...WITH SOME DECREASE IN ACTIVITY
DURING THE DAYTIME HOURS MONDAY AS HEIGHTS RISE EVER SO SLIGHTLY AND
CONVERGENCE BECOMES A BIT MORE FOCUSED ALONG THE FRONT SOUTH OF THE
CWA.

OTHER ISSUE SINCE SUNDAY AFTERNOON HAS BEEN FOG...DENSE AT
TIMES...THAT DEVELOPED BEHIND THE SURFACE FRONT.  00Z SGF SOUNDING
INDICATES RATHER IMPRESSIVE INVERSION IN PLACE...AND REALLY DON'T
EXPECT TO SEE MUCH IN THE WAY OF IMPROVEMENT THROUGH AT LEAST MID
MORNING...ESPECIALLY ALONG/SOUTH OF I-44.  CURRENT DENSE FOG
ADVISORY IS GOOD UNTIL 15Z...AND WILL ALLOW THAT TO CONTINUE
UNCHANGED. AS HAS BEEN THE CASE THUS FAR...WOULD EXPECT FOR MOST
DENSE FOG TO BE ALONG THE HIGHER OZARK TERRAIN...WHERE STRATUS HAS A
LITTLE LESS DISTANCE TO COVER IN BUILDING DOWN TO THE SURFACE.

UPPER WAVE OF INTEREST FOR TONIGHT IS EVIDENT ON WATER VAPOR JUST
OFF SHORE OF SOUTHERN CALIFORNIA AT 07Z...AND WILL QUICKLY TRAVERSE
THE DESERT SOUTHWEST TODAY...EJECTING OUT OVER THE TEXAS CAPROCK AND
SOUTHERN PLAINS BY EARLY THIS EVENING.  RAPID CYCLOGENESIS IS THEN
PROGGED TO TAKE PLACE ALONG THE SURFACE FRONT...WITH THE SURFACE LOW
THEN LIFTING NORTHEAST OVER SOUTHERN AND SOUTH CENTRAL MO TONIGHT.
WITH DEEP ISENTROPIC ASCENT IN PLACE...PWATS NEAR 1.5 INCHES AND
FORECAST SOUNDINGS NEARLY SATURATED FROM THE SURFACE TO 200MB...ALL
INGREDIENTS APPEAR TO BE COMING TOGETHER FOR VERY HEAVY RAINFALL
DURING THE EVENING AND OVERNIGHT HOURS TONIGHT ACROSS SOUTHERN
MO...ESPECIALLY SOUTH AND EAST OF I-44.  AREA ENCOMPASSED BY THE
INHERITED FLASH FLOOD WATCH LOOKS QUITE GOOD...AND AM NOT PLANNING
ON ANY CHANGES.  RIGHT NOW FORECAST SOUNDINGS ARE SO SATURATED THAT
WIDESPREAD THUNDER IS GOING TO BE HARD TO COME BY TONIGHT...WHICH
WOULD NORMALLY BE A POSITIVE AS FAR AS CUTTING DOWN ON QPF.
HOWEVER...WITH SUCH DEEP SATURATION AND A RELATIVELY WARM PROFILE
(NO ICE CRYSTALS BELOW 17KFT ON GFS UNO SOUNDING AT 06Z)...WARM RAIN
PROCESSES WILL DOMINATE...RESULTING IN A VERY TROPICAL
CHARACTERISTIC TO THE RAINFALL...ESPECIALLY OVER SOUTH CENTRAL MO.
NEEDLESS TO SAY...RAINFALL WILL BE VERY EFFICIENT...AND FLASH FLOOD
RISK APPEARS SIGNIFICANT...WITH A WIDESPREAD 2 TO 3 INCHES (LOCALLY
HIGHER) OF RAIN FALLING IN A 6-8 HOUR PERIOD.

SURFACE LOW QUICKLY LIFTS NORTHEAST OF THE AREA DURING THE DAY
TUESDAY...WITH JUST SOME REMNANT WRAP AROUND PRECIPITATION AND CLOUD
COVER DURING THE DAY TUESDAY...WITH SKIES CLEARING OUT DURING THE
EVENING HOURS AFTER THE MID LEVEL TROUGH PASSES.  HIGH PRESSURE THEN
BEGINS TO BUILD INTO THE AREA WEDNESDAY MORNING...SLOWLY MOVING OVER
THE CWA WEDNESDAY INTO THURSDAY...BEFORE EXITING TO THE EAST ON
THANKSGIVING DAY.  DESPITE BEING A FEW DAYS OUT...ACTUALLY WENT
AHEAD AN INCLUDED MENTION OF FOG OVER THE SOUTHERN/SOUTHEASTERN
PORTIONS OF THE CWA FOR TUESDAY AND WEDNESDAY NIGHTS...AS
COMBINATION OF VERY SATURATED SOILS/NEAR SURFACE LAYER AND SURFACE
RIDGING IS A CLASSIC FOG SETUP.  ONCE WE GET THROUGH THE POTENTIAL
FLOODING ISSUES TONIGHT...WILL NEED TO TURN FOCUS TO POTENTIAL FOR
DENSE FOG THOSE TWO EVENINGS (TUESDAY AND WEDNESDAY) AND POSSIBLE
IMPACTS ON THANKSGIVING HOLIDAY TRAVEL.

AFTER A NICE THANKSGIVING...SOUTHERLY FLOW KICKS IN YET AGAIN AS
THIS VERY ACTIVE PATTERN RELOADS WITH ANOTHER SOUTHWEST CONUS
TROUGH.  EXTENDED GUIDANCE IS IN AGREEMENT IN SHARPENING A FRONTAL
BOUNDARY OVER THE CENTRAL U.S. LATE FRIDAY INTO SATURDAY...THOUGH
SIGNIFICANT DIFFERENCES REMAIN IN STRENGTH AND DEGREE OF
PRECIPITATION ASSOCIATED WITH IT HEADING INTO THE WEEKEND...MAKING
FOR A RATHER LOW CONFIDENCE EXTENDED FORECAST. CURRENT ITERATION OF
THE EXTENDED ISN'T TOO DIFFERENT FROM THE INHERITED VERSION...WITH
RAIN CHANCES INCREASING DURING THE FIRST HALF OF THE WEEKEND...AND
TEMPERATURES FALLING CONSIDERABLY IN THE DAY 6/7 TIMEFRAME AS
NORTHWEST FLOW IS REESTABLISHED OVER THE CONUS.

BOXELL

&&

.AVIATION...
/ISSUED 527 AM CST MON NOV 21 2011/

IFR CONDITIONS WILL IMPACT AREA TERMINALS THROUGH TONIGHT. CEILINGS
WILL REMAIN GENERALLY NEAR 500 FEET OR BELOW. VISIBILTIES NEAR A
MILE OR LESS WILL PERSIST THIS MORNING WITH SOME IMPROVEMENT THIS
AFTERNOON. INTERMITTENT LIGHT RAIN AND DRIZZLE WILL CONTINUE
TODAY. RAIN AND THUNDERSTORMS WILL INCREASE TONIGHT WITH MODEERATE
TO HEAVY PRECIPITATION AT TIMES.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR MOZ058-070-
     071-081>083-088-090>098-101>106.

     FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     MOZ070-071-081>083-090>098-101>106.

KS...NONE.
&&
Hazardous weather outlook, Nov 21, 4:57 AM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 AM CST MON NOV 21 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
457 AM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  SIGNIFICANT FOG RISK.
  LIMITED HAIL RISK.

DISCUSSION...

AREAS OF DENSE FOG WITH VISIBILITIES AROUND ONE QUARTER MILE OR
LESS WILL IMPACT SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF
INTERSTATE 44 THIS MORNING.

HEAVY RAIN AND THE POTENTIAL OF FLOODING WILL DEVELOP TONIGHT AS
A STORM SYSTEM TRACKS INTO THE OZARKS. TOTAL RAINFALL AMOUNTS OF 2
TO 4 INCHES WILL BE POSSIBLE ACROSS SOUTHERN MISSOURI ALONG AND
SOUTH OF INTERSTATE 44. THIS EXCESSIVE RAINFALL COULD LEAD TO
FLASH FLOODING.

IN ADDITION...A FEW STRONG STORMS WITH HAIL WILL BE POSSIBLE
TONIGHT ACROSS SOUTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS FRIDAY
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

  EMERGENCY MANAGERS AND SPOTTERS ARE ENCOURAGED TO RELAY REPORTS
  OF FLOODING TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD
  MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 7:19 PM CSTSpecial Weather StatementSGFBarry, Stone56 min
Nov 20, 7:58 PM CSTSpecial Weather StatementSGFChristian, Stone62 min
Nov 21, 12:12 AM CSTSpecial Weather StatementSGFTaney48 min
Nov 21, 12:21 AM CSTSevere Thunderstorm WarningSGFTaney15 min

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.